Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Do I have an eating disorder?
    avatar
    naturschonheit posted:
    Hi, my name is Magi. I'm 19 years old, and currently having issues with food. I was prescribed Prozac for 2 years, due to having a panic disorder and depression (I was diagnosed with PMDD, also), as well as a minor obsessive compulsive disorder. I haven't taken Prozac since 2009, but now I find myself struggling to eat. There's good food in my house, at restaurants, in the store, everywhere I go. But it's like, when I try and bring myself to eat it, I get extremely nauseated. I know my stomach has shrunk due to lack of eating, I'm 5'4 and weigh only 103lbs, while the average weight for someone my size is usually around 130-140lbs. I read online that Prozac is also used to treat bulimia and anorexia (anorexia if taken at night). I noticed Prozac had some reverse effects on my OCD during, but afterwards, I feel it has gotten worse, as well as my frequent panicking and near mental-breakdowns. I don't know, I may be being a hypochondriac, but I have no health insurance, and really need some guidance. And no, I don't see anything wrong with the way I look, I'm obviously not overweight, and I find myself to be very beautiful. I just can't eat. Thanks for any insight, I really appreciate it. Also, could this be some sort of gastric problem (hence the nausea)? Lastly, I feel that I should add that I do smoke marijuana. I usually have no problems eating after doing so. I don't know if that's inappropriate to say on here, but I feel it's necessary in order for someone to understand my whole problem. Once again, thank you so much!
    Reply
     
    avatar
    icedance1 responded:
    Hi new here too. i have been struggling from anorexia for 8 years You could be devoloping an eating disorder or you could just be not eating because your meds can make you not hungry i suffer from seizures as well. My meds make me naushious and feel not well. Sound like you have self esteme problems . You may want to see a dr. Email me if you ever want to talk Laurensuran@yahoo.com


    Spotlight: Member Stories

    33 y.o. now, and was supposed to have ED behaviours kicked before I turned 29. I went to treatment immediately out of college and was in community wit...More

    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    11 of 22 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.